# SDR 95ZZZX999

- Difficulty date: January 30, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8109D
- Make and model: Piper PA-28RT-201
- Aircraft serial: 28R8018014
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 79553000
- Condition: Corroded
- Location: Lt Windshield
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF WINDSHIELDS FOR REPLACMENT, THE LEFT WINDSHIELD OUTBOARD STRUCTURE FITTING WAS FOUND TO HAVE SEVERE CORROSION FROM A WINDSHIELD LEAK.  THE FITTING PART IS STEEL AND RIVETED TO THE ALUMINUM STRUCTURE.  SUBMITTER SUGGESTS UPON REMOVAL OF WINDSHIELDS, IT IS RECOMMENDED TO INSPECT THIS AREA VERY CLOSELY.
